MathSciNet Relay Station
MathSciNet bibliographic data
MR2070708 65D18 (52B55 68R10 68U05 90C27 90C35)
Aichholzer, Oswin; Aurenhammer, Franz; Krasser, Hannes; Speckmann, Bettina Convexity minimizes pseudo-triangulations. Comput. Geom. 28 (2004), no. 1, 3–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement